MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex SACETT Suction Above Cuff Endotracheal Tube; Tube, Tracheal (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex SACETT Suction Above Cuff Endotracheal Tube; Tube, Tracheal (W/Wo Connector)
Catalog Number 100/189/080
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury

Brand Name
Portex SACETT Suction Above Cuff Endotracheal Tube
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50843035
Report Number9617604-2026-00869
Device Sequence Number10263626
Product Code BTR
UDI-Device Identifier15019315059544
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/080
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient SexUnknown